IJPAM: Volume 30, No. 4 (2006)


Amin Boumenir
Department of Mathematics
University of West Georgia
1601 Maple Street, Carrollton, GA 30118, USA
e-mail: boumenir@westga.edu

Abstract.We show the existence of power series type of solutions of reaction diffusion equations with quadratic nonlinearities. Local existence of these solutions follows from the uniform convergence of the series. We also show that a positive source leads to a finite blow-up time of a solution.

Received: June 28, 2006

AMS Subject Classification: 35K55, 35K57

Key Words and Phrases: decomposition method, reaction-diffusion equation, blow-up of positive solutions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 30
Issue: 4